# SDR WVER2013102400001

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 25,526 hours, 20,266 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADG ELECTRICAL WIRES, BREAKDOWN OF SILVERPLATING CORROSSION PROTECTION ON WIRE STRANDS IN AREAS OF TIGHT RADIUS'S, MAY CAUSE PLATING TO CRACK AND ALLOW THE ONSET OF CORROSSION ON ALL OR A MAJORITY OF WIRE HARNESS STRANDS.
